# SDR HEEA073095

- Difficulty date: May 10, 2001
- Submitted: May 29, 2001
- Operation: General aviation
- Aircraft: N970AE
- Make and model: Snias AS350B
- Aircraft serial: 3235
- Aircraft time: 734 hours
- System (JASC): 6321 · Main Rotor Brake
- Part: Brake Assy
- Part number: 350A32050002
- Part serial: M3823
- Condition: Damaged
- Location: Main Rotor
- Part time: 282 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL SOAKED FROM LEAKING SEAL OF INPUT.
